Picone's formula for linear non-selfadjoint impulsive differential equations


Ozbekler A., Zafer A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.319, no.2, pp.410-423, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 319 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jmaa.2005.06.019
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.410-423

Abstract

In this paper, we derive a Picone type formula for second-order linear non-selfadjoint impulsive differential equations having fixed moments of impulse actions, and obtain a Wirtinger type inequality, a Leighton type comparison theorem, and a Sturm-Picone comparison theorem for such equations. Moreover, several oscillation criteria are also derived as applications. (c) 2005 Elsevier Inc. All rights reserved.